# SDR DLL10980944

- Difficulty date: May 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Inoperative
- Location: Nr 3 Pack
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, NR 3 PACK OVERHEATED CAUSING A GREAT DEAL OF SMOKE IN THE CABIN.  FOUND NUMBER 3 PACK RAM AIR DOOR ACTUATOR STUCK.  REPLACED ACTUATOR.
